# SDR ASAA1159499

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 11,326 hours, 3,695 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10782
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 11,321 hours, 3,692 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PASSING 2000FT W/ PWR AT 940 N1 LEFT PACK DUCT PRESSURE = 90 PSI POWER PULLED BACK TO 70.0 N1 LEFT DUCT PRESS = 70 PSI.  PWR AT IDLE LEFT DUCT PRESS = 45 PSI (RIGHT=35 PSI).  PWR 60.0 N1 LEFT DUCT PRESS = 60 PSI.  PRESSURIZATION = NORMAL.  LEFT PACK DUCT PRESS ALWAYS STEADY NO OSCILLATIONS.  MAX ALTITUDE FL200.  FOR REF RIGHT DUCT PRESS STEADY APROX 30 PSI.  ATB SEA. DIVERSION TIME 17 MINUTES.  PERFORMED WRENCH CHECK OF HIGH STAGE VALVE AND FOUND TO BE STICKING.  REPLACED HIGH STAGE VALVE REF MM 36 11 06.  LEAK CHECK GOOD.  ACCOMPLISHED ENGINE BLEED AIR SYSTEM HEALTH CHECK AND FOUND BLEED AIR REGULATOR AND HIGH STAGE REGULATOR BAD 36 11 07.  REPLACED BLEED AIR AND HIGH STAGE REGULATORS.  LEAK CHECK OF BLEED AIR SYSTEM GOOD.  ACCOMPLISHED FIM TASK 36 10 00 810 803 PG 35 STEP 6 15 AND 36 10 00 301 FIG 305, OPS CHECK GOOD NO FAULTS NOTED.
